# SDR 96642

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Accesory Compt
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS, POSSIBLE SMOKE OR MIST IN CABIN WHILE OPERATING RT PACK WITH APU.  FOUND LEAKING HYDRAULIC LINE IN AFT ACCESSORY COMPARTMENT NEAR APU INTAKE.  TIGHTENED LINE, CLEANED AIRBOX AND APU DOORS, RAN APU AND RT PACK AND NO SMOKE OR MIST PRESENT.
